# SDR FDEA202308171782

- Difficulty date: August 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246812226
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 SPOILER ACTUATOR I/B JACK RIB CRACK REPLACED THE NEW L3 SPLR ACTUATOR JACK RIB I.A.W A300-600F SRM 51-72-10-001, P.2
